MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE, BIPOLAR

KARL STORZ SE & CO. KG ELECTRODE, BIPOLAR
Model Number 011050-10
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "hysteroscopic resection of a uterine polyp and fibroid performed on 13/01 in the operating room.A 15ch bipolar resectoscope was correctly assembled (assembly verified).Generator unit in place.Introduction of the resectoscope.Resection of two chips caused sparks, leading to the immediate interruption of the procedure and removal of the resectoscope.Consequences: a new loop from another lot was used, and there were no issues with this new loop.Extension of the operating time by 10 minutes.The patient was doing well in the immediate postoperative period." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: as the device in question was not returned by the customer, a physical investigation of the product itself could not be performed.However, the available information has been reviewed.Based on the available information, the experience of the investigator and similar complaints, the most probable root cause is the defect of the camera head cable shielding.This led consequently to disturbance of image during the use of high frequency units and fits to the failure description of customer "monitor intermittently goes blank".The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
This previously submitted supplemental is being redacted.Sup1 was filed inadvertently.The additional information reported in sup1 has been correctly reported in sup 1.

Brand Name
ELECTRODE, BIPOLAR
Common Device Name
ELECTRODE, BIPOLAR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24264852
Report Number9610617-2026-00211
Device Sequence Number21346938
Product Code FAS
UDI-Device Identifier04048551412633
UDI-Public04048551412633
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011050-10
Device Catalogue Number011050-10
Device Lot Number858264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/05/2026
02/20/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/19/2026
02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown